# SDR YENA201705280429

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000617
- Aircraft time: 11,967 hours, 8,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE LT FLOORBEAM AT FRAME 87 +5, LBL 10 ON THE UPPER SURFACE.  REMOVED CORROSION, FOUND TO OUT OF LIMITS.  INSTALLED DOUBLER REPAIR, TREATED, PRIMED, AND TOPCOATED IAW 51-10-03, 53-23-10, 51-23-04, 51-23-05, 51-23-06, 51-41-02, 51-40-04 & NDTM PART 1 51-00-00-916-803-A.
